MathSciNet Relay Station
MathSciNet bibliographic data
MR1291542 05C70 (05C85 68Q25)
Ma, Tze Heng; Spinrad, Jeremy P. On the $2$-chain subgraph cover and related problems. J. Algorithms 17 (1994), no. 2, 251–268.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement